Some foliations on ruled surfaces II

J. Math. Sci. Univ. Tokyo
Vol. 2 (1995), No. 2, Page 291--301.

Saeki, Akihiro
Some foliations on ruled surfaces II
[Full Article (PDF)] [MathSciNet Review (HTML)] [MathSciNet Review (PDF)]

In the previous paper [Sa5] entitled "Some foliations on ruled surfaces", we classified ruled surfaces with foliations on them leaving a curve invariant and having no singularities on the curve. There are three types of them. Some examples of such foliations were given. In this paper, one of these types of such ruled surfaces and foliations on them are observed. It is proved that the examples given in [Sa5] are essential in the case that the genus of the base space is one.

Mathematics Subject Classification (1991): 58A30
Mathematical Reviews Number: MR1366559

Received: 1994-06-24